Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
End reductions, fundamental groups, and covering spaces of irreducible open 3–manifolds

Robert Myers

Geometry & Topology 9 (2005) 971–990
Bibliography
1 I Agol, Tameness of hyperbolic 3–manifolds arXiv:math.GT/0405568
2 M G Brin, T L Thickstun, Open, irreducible 3–manifolds which are end 1–movable, Topology 26 (1987) 211 MR895574
3 M G Brin, T L Thickstun, 3–manifolds which are end 1–movable, Mem. Amer. Math. Soc. 81 (1989) MR992161
4 E M Brown, C D Feustel, On properly embedding planes in arbitrary 3–manifolds, Proc. Amer. Math. Soc. 94 (1985) 173 MR781077
5 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic 3–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
6 A V Chernavskiĭ, Local contractibility of the group of homeomorphisms of a manifold., Mat. Sb. $($N.S.$)$ 79 (121) (1969) 307 MR0259925
7 R D Edwards, R C Kirby, Deformations of spaces of imbeddings, Ann. Math. $(2)$ 93 (1971) 63 MR0283802
8 M H Freedman, D Gabai, Covering a nontaming knot by the unlink, Algebr. Geom. Topol. 7 (2007) 1561 MR2366171
9 M Freedman, V Krushkal, Notes on ends of hyperbolic 3–manifolds, from: "Proc. 13th Annual Workshop in Geometric Topology, Colorado College, Colorado Springs, CO (June 13–15, 1996)" (1996) 1
10 H Freudenthal, Neuaufbau der Endentheorie, Ann. of Math. $(2)$ 43 (1942) 261 MR0006504
11 J Hempel, 3–Manifolds, Ann. of Math. Studies 86, Princeton University Press (1976) MR0415619
12 W Jaco, Lectures on three-manifold topology, CBMS Regional Conference Series in Mathematics 43, American Mathematical Society (1980) MR565450
13 D R McMillan Jr., Cartesian products of contractible open manifolds, Bull. Amer. Math. Soc. 67 (1961) 510 MR0131280
14 D R McMillan Jr., Compact, acyclic subsets of three-manifolds, Michigan Math. J. 16 (1969) 129 MR0243501
15 D R McMillan Jr., Acyclicity in three-manifolds, Bull. Amer. Math. Soc. 76 (1970) 942 MR0270380
16 R Myers, End reductions, fundamental groups, and covering spaces of irreducible open 3–manifolds, Geom. Topol. 9 (2005) 971 MR2140996
17 G P Scott, Compact submanifolds of 3–manifolds, J. London Math. Soc. $(2)$ 7 (1973) 246 MR0326737